Erratum to: An approximate solution for a fractional model of generalized Harry Dym equation (Mathematical Sciences, (2014), 8, 4, (125-130), 10.1007/s40096-015-0137-x)

Kamel Al-Khaled, Marwan Alquran*

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review


The original version of this article unfortunately contained a mistake. The spelling of the author names in Ref. 12 was incorrect. The correct information is given below: 12. Fuchssteiner, B., Schulze, T., Carillo, S.: Explicit solutions for Harry Dym equation. J. Phys. Math. Gen. 25, 223–230 (1992)

Original languageEnglish
Pages (from-to)113
Number of pages1
JournalMathematical Sciences
Issue number2
Publication statusPublished - Jun 2015
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Numerical Analysis
  • Statistics and Probability
  • Information Systems
  • Signal Processing
  • Computer Science Applications

Cite this